# SDR FDEA201103161015

- Difficulty date: March 16, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS ON AFT SIDE OF INBD END OF RT INBD SLAT CONTACTING L/E SKIN LEAVING DEEP WEAR MARKS FROM FASTENER HEADS.  REPAIR CARRIED OUT IAW SRM 57-41-12 FIG 204 SCHEME B
